# SDR SWAA2022030797761

- Difficulty date: April 17, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 39,151 hours, 19,319 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY ACCESS PANEL 192E HAS CORROSION AND WEAR ON MOUNTING SURFACE FOR MARKER BEACON ANTENNA AND DME ANTENNA. / REMOVED AND REPLACED BODY ACCESS PANEL 192E PER AMM 53-51-21.
